# SDR MWEA96005

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Latch
- Part number: 3952273501
- Condition: Lack Of Lube
- Location: Fwd Entry Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, FWD ENTRY DOOR EVAC SLIDE GIRT BAR LATCH SPRING IS WEAK.  CLEANED AND LUBED GIRT BAR LATCHES AND OPS CHECK GOOD.
